Aa
A
A
A
Close
Women's Health Community
65.6k Members
209384 tn?1231171906

Provera and bad cramping?

Has anyone taken Provera, not depo-provera, and had bad cramping.  I have taken 4 days of it in a 10-day coarse and have had bad cramping since day 2.  Is this normal?  

My gyn prescribed it for uterine/endometrial thickening.  Have not had any bleeding as yet, he is hoping it will wait until at least day 7 or 8 before I start bleeding, but really wants me to go 10 days.  Should also let you know I had emdometrial biopsy 5 days ago and had terrible pain and cramping from that.  He SWORE it wouldn't hurt that bad!  Liar!

Since it is the weekend I can't talk to him to see if this is normal and am hoping someone on here has experience with this.

Thank you.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.